MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number PLR975M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Ider alleges consumer alleges fabric is bleeding onto his clothes and skin allegedly causing him to get a rash.
 
Event or Problem Description
Provider alleges consumer alleges fabric is bleeding onto his clothes and skin allegedly causing him to get a rash.
 
Additional Manufacturer Narrative
Customer misuse.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
5706024056
MDR Report Key16148076
Report Number2530130-2023-00006
Device Sequence Number6867482
Product Code INO
UDI-Device Identifier00606509400930
UDI-Public00606509400930
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLR975M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale